Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On generators of ideals


Author: T. T. Moh
Journal: Proc. Amer. Math. Soc. 77 (1979), 309-312
MSC: Primary 14H20; Secondary 13A17
DOI: https://doi.org/10.1090/S0002-9939-1979-0545586-0
MathSciNet review: 545586
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In our previous work we had constructed some space curves to illustrate the unboundedness of generators of prime ideals in analytic geometry. In this article we further study these space curves to establish the exact number of minimal generators for the corresponding ideals and to express them as determinant ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H20, 13A17

Retrieve articles in all journals with MSC: 14H20, 13A17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0545586-0
Keywords: Generators of ideals, determinant ideal, power series ring, binomial vectors, $ \sigma $-leading form
Article copyright: © Copyright 1979 American Mathematical Society